# SDR SWIA201128230

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 13,979 hours, 8,266 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT BLEED WARNING MESSAGE.  (FLT 4526)  REPLACED BROKEN CONNECTOR ON LEFT BLEED LOOP MT141.  REPLACED AILC.  P/N ON GG690-80012-3,   S/N OFF 00426.
